# SDR FDEA202201270151

- Difficulty date: January 27, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION   XOS 758 TO  763 BEADED DOUBLER FOUND CRACK . RIGHT HAND WING OUTBOARD LEADING EDGE CPMPARTMENT AT APPROXIMATELY STATION XOS   758 TO 763 CRACKED BEADED DOUBLER REPAIR CARRIED OUT AS PER 57-40-02-2R REPAIR 15   FIGURE 203 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
